Anabolics
Search More Than 6,000,000 Posts
Results 1 to 21 of 21
  1. #1
    Shredz is offline Respected Member
    Join Date
    Nov 2001
    Location
    The Rink!!
    Posts
    3,169

    Headaches from dbol

    Has anyone ever experienced severe headaches from dbol . This is the first time that I have used dbol in my cycle, and the headaches are unbareable. I am living off advil and extra strength tylenol.

    I am running dbol at 35mg/ED. My strength has gone up dramtically and I have already put on 6lbs. I am on day 9 of my cycle. I am only running it for the first 3 weeks, but considering cutting the dbol off after week 2, because I am now having trouble working out because the headaches are so severe.

    I am also running eq @ 400mg/week
    Prop @ 100mg/ed
    and then winny to follow later in cycle
    I am running anti-es .25mg of arimidex /ed and nolvadex 20mg/ed

    Any input is appreciated, thanks in advance for your help
    Last edited by Shredz; 11-05-2002 at 08:44 AM.

  2. #2
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    i did a dbol35mg ed for 6 weeks last time with deca and sust and i had some pretty bad headaches from russian and thai's...didn't really use anything to combat it, just tried to deal with it, sorry bro...bump for anyone who has some suggestions that might help

  3. #3
    Polska's Avatar
    Polska is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    Ontario, Canada
    Posts
    3,129
    I've gotten mad headaches from dbol , especially during the first couple weeks. just pop a couple advils before your workout and tough it out bro, they should subside after a couple weeks

  4. #4
    RON's Avatar
    RON
    RON is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    So Cal
    Posts
    5,461
    Headaches are a common side. I have never noticed an increase in headaches myself but I know people who get them really bad while on dbol .

  5. #5
    sicilian40's Avatar
    sicilian40 is offline Banned
    Join Date
    Sep 2002
    Location
    NYC
    Posts
    250
    Headaches are caused by the increase in BP , im pretty sure of that, i dont really fuck around with things like that so my suggestion is if it gets severe and persists in preventing you from working out fully , you should cut it out and just push it for a week until the rest of your shit kicks in.

  6. #6
    landshark's Avatar
    landshark is offline Associate Member
    Join Date
    Nov 2001
    Location
    flying overhead in my fina-jet...
    Posts
    431
    Exactly what S40 said. Don't just brush it off as another side effect, if it continues or gets worse, get your blood pressure checked and reduce /discontinue accordingly.

  7. #7
    Pete235's Avatar
    Pete235 is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    Canada
    Posts
    6,289
    Originally posted by Tennis_God
    Thats correct, its due to the increase in BP, try to take a baby aspirin every morning...see if that helps....if it gets unbearable see a doctor.
    Like anybody is really going to listen to you!

  8. #8
    Shredz is offline Respected Member
    Join Date
    Nov 2001
    Location
    The Rink!!
    Posts
    3,169
    Ouch Pete damn!

    Just to give you guys an update..I was forced to leave my leg workout 3 days ago. I however did get through all of my killer sets of squats and 4 sets of hack squats. Legs were pumped like I have never had them pumped before so it wasn't a matter of leaving without getting a good workout. I simply missed leg extension and one hamstring exercise.

    After my sets of hack squats my headache was so unbearable that I had to cut it short. The next day was my scheduled day off from training. I felt a slight headache coming on in the morning so I popped 2 advil. I haven't had a headache since. I trained shoulders and calves today and still nothing. I was considering dropped my dbol dosage from 35mg/ed to 25mg/ed but decided to work through it and keep it as planned. Everything has worked out thus far and headaches have seemed to subside.

    I have done some research and some people here and on other boards have experienced the same thing and in all of them it went away after first week plus or minus a few days.

    So I will keep you posted. But like I said as for now things are great and training is back on schedule.

    LOOK OUT!!!!!!!!!

    Thanks for all your help it was much appreciated!

  9. #9
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    Originally posted by RON
    Headaches are a common side. I have never noticed an increase in headaches myself but I know people who get them really bad while on dbol.
    Zactly... yes it is due to the BP increased caused by Dbol . Also helps give you those great awesome pumps you get from dbol.

  10. #10
    sicilian40's Avatar
    sicilian40 is offline Banned
    Join Date
    Sep 2002
    Location
    NYC
    Posts
    250
    why doesnt someone ban his ass?

  11. #11
    broncojosh's Avatar
    broncojosh is offline Senior Member
    Join Date
    Jan 2002
    Posts
    1,452
    Okay, I'm going to go out on a little limb here and say something. TennisGod, I don't know if you are lieing about the whole situation or not, but if you are, swallow the pride and admitt it. It is the only posibility you have to save the reputation you have worked hard to build. Honestly, even if you are telling the truth, the information presented and seen by the board has you significantly behind in the Pete V. tennis god pole... Pete, I understand that you strongly feel like Tennis God has been caught in a lie, but it seems like he has just given good advice, or at least the advice I was going to give until I saw that he had answered it. Why bust his balls? Is the intent to get him to leave the board? I dunno. Just seems like we could be losing an informative member, over what appears to be a macho bullshit reason, like pic posting. (not macho bullshit on your part pete)
    peace
    bronco

  12. #12
    eradikate's Avatar
    eradikate is offline Senior Member
    Join Date
    Mar 2002
    Posts
    1,042
    i got headaches too. i think i wrote it in my eradikate journal. it's probably because of high bp. when i ate alotta carbs it seemed to help a lil. but that's just for me.

  13. #13
    tt333 is offline Senior Member
    Join Date
    May 2002
    Location
    USA
    Posts
    1,474
    I had some wicked headaches while on dbol .

  14. #14
    silverfox's Avatar
    silverfox is offline Retired Moderator
    Join Date
    Nov 2001
    Posts
    1,911
    I usually only have them for 1st day or 3 of d-ball then no problems. You pump in your legs is one of the good sides of d-ball.

  15. #15
    durbin22's Avatar
    durbin22 is offline Member
    Join Date
    May 2002
    Location
    North of Boston
    Posts
    525
    I had headaches the first week of dbol . I am in the 4th week and I don't get them anymore.

  16. #16
    Penetrator's Avatar
    Penetrator is offline Junior Member
    Join Date
    Jun 2002
    Location
    Oslo/Norway
    Posts
    74
    Originally posted by Pete235


    Like anybody is really going to listen to you!
    That belongs in another thread bro.

  17. #17
    Cruezer's Avatar
    Cruezer is offline Banned
    Join Date
    Oct 2002
    Posts
    78
    Originally posted by Pete235


    Like anybody is really going to listen to you!
    uncalled for....

  18. #18
    Shredz is offline Respected Member
    Join Date
    Nov 2001
    Location
    The Rink!!
    Posts
    3,169
    Originally posted by durbin22
    I had headaches the first week of dbol. I am in the 4th week and I don't get them anymore.
    It is now day 3 of no headaches...things are looking good.

  19. #19
    Pete235's Avatar
    Pete235 is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    Canada
    Posts
    6,289
    I am publically apologizing for posting my statement...I should not have brought it to the open board. I'm sorry. But I am not apologizing for thinking it. You guys can follow his advice if you like.
    Last edited by Pete235; 11-08-2002 at 07:49 AM.

  20. #20
    Shredz is offline Respected Member
    Join Date
    Nov 2001
    Location
    The Rink!!
    Posts
    3,169
    Pete don't worry bro...I myself have been there and I can see why you said what you said. Sometimes you can't hold yourself back. But you are being a man by apologizing. And that is one of the major reasons that I respect you amonst many others. We have your back Pete!

  21. #21
    pumpseeker's Avatar
    pumpseeker is offline Senior Member
    Join Date
    Aug 2002
    Location
    Maryland
    Posts
    1,541
    I got headaches later in my cycle 4 weeks after discontinuing dbol . I attributed it to the liquidex @ 1 mg/Day. I dropped the dose to 0.5 mg/Day and they went away. You sure it's the dbol?

Thread Information

Users Browsing this Thread

There are currently 3 users browsing this thread. (0 members and 3 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •